# SDR GTIA2022111836780

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 22,407 hours, 10,034 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 63041
- Condition: Fault Message
- Location: Eng 2
- Part time: 7,020 hours, 3,076 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 600FT ON CLIMBOUT THE #2 ENG ADVISORY OIL AT 5.5 PULSED ONCE WE LEVELED OFF AT 5000 FT OIL QT ROSE TO 9.0 QT ONCE WE ACCELERATED OIL 9QT DROPPED AND PULSED BACK TO 6.0 QT ON DESCENT TO LAND IT ROSE TO 10 QT AND ONCE ON TAXI IT ROSE TO 15QT-REMOVED AND REPLACED #2 ENG FCOC I.A.W AMM 79-21-43. PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00. ENGINE PARAMETERS ALL WITHIN NORMAL RANGES. OPS CHECK SATISFACTORY.LEAK CHECK SATISFACTORY. A/C OK FOR RETURN TO SERVICE.
